# SDR EIAA2008102800068

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 2160 STRINGER 46R SKIN ADJ AREA CRACKED.  REMOVED FASTENERS, CUT SKIN FABRICATED REPAIR AND NEW SHEAR TIE, HEAT TREATED, ALODINED AND PRIMED, INSTALLED REPAIR.  COI RAISED TO ACCOMPLISH REINSPECTION IAW WITH SRM.
